# SDR DL767001369

- Difficulty date: July 12, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 53,787 hours, 25,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35313
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND DENTED AND INTERNAL BEAR STRAP DEFORMED IN AREA JUST AFT OF THE C2 CARGO DOOR OPENING AT STRINGER 31R.  THE STA 1351 FRAME IS BUCKLED IN THE SAME AREA.  ER/A 270824-14 REV A.
